# SDR AALA20020749

- Difficulty date: May 23, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N1401G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11352
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 10SD8001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 1045 - EN ROUTE LGA-YYZ - LANDING GEAR HANDLE WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED LGA AND LANDED LGA WITHOUT INCIDENT.  REPLACED ANTI-RETRACTION SOLENOID.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
